# SDR SWAA2022032978894

- Difficulty date: February 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 005 L/H WING WIGGLE PLATE OUTBD OF SAIL TAIL PHENOLIC CRACKED / [01] REMOVED DAMAGE PARTS IAW SRM 51-40-02-0G-0;[02] RECEIVED NEW WIGGLE PLATE P/N 115A3760Y29 TAG # WN 14076 IAW IPC 57-50-00-17;[03] LOCATED AND DRILL HOLES ON NEW PLATE IAW SRM 51-40-05-0G-0;[04] VERIFIED STEPS 1-3 ARE COMPLETE;[05] VERIFIED ITEMS 1 THROUGH 4 OK TO INSTALL;[06] INSTALLED WIGGLE PLATE IAW IPC 57_50-00-17 AND SRM 51-40-02-0G-0;[07] VERIFIED JOB IS COMPLETE;[08] VERIFIED STEPS 6-7
